# SDR AUS20011109

- Difficulty date: October 24, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Agusta A119
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 109813201111
- Condition: Cracked
- Location: Tail Rotor
- Part time: 9 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE CRACKED IN AREA OF DOUBLER WHERE THE FINGERS ARE BLENDED INTO THE BLADE SKIN. CRACKS FOUND USING THE NAKED EYE AND CONFIRMED USING DYE PENETRANT INSPECTION.
